# SDR SWAA001162

- Difficulty date: June 27, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 51,212 hours, 24,693 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2607825
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF.  NR 1 NLG TIRE TREAD SEPARATED DURING TAKE-OFF ROLL AT APPROX 130 KNOTS, DAMAGING NLG SAFETY SENSOR ASSY  AND WIRING, ALSO DAMAGING THE E&E COMPT DOOR.              R&R BOTH NLG TIRES AND NLG SAFETY SENSOR ASSY / WIRING AND R&R E&E COMPT DOOR PER MM.
